Ask a doctor

Juvaderm 3.5 Days After Under Eyes, Around Mouth, and Lips? (photo)

Is this normal?

Doctor Answers (5)

Juvederm post pic

+2

It is acceptable to have this result, especially this soon, after injection. That area under the eyes is very vascular, thus even a small amount of irritation can cause bruising. Give it some more time and discuss with your injector if still a problem.


Rogers Dermatologist
5.0 out of 5 stars 4 reviews

Juvaderm 3.5 Days After Under Eyes, Around Mouth, and Lips?

+2

This is a very acceptable early result of HA injections. Best to return to the injecting doctor to discuss.//

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 61 reviews

Filler and bruising

+2

Some bruising especially around the eyes is normal. I tell patients that bruising around the eyes is the norm because the tissues are so thin and it is a very vascular area.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 15 reviews

You might also like...

Juvaderm 3.5 Days After Under Eyes, Around Mouth, and Lips?

+2

Bruising and swelling is very common after Juvederm injections. The area will heal in the next 2 weeks

George T. Boris, MD, FRCS, FACS
Los Angeles Facial Plastic Surgeon
4.0 out of 5 stars 13 reviews

Bruising after juvederm

+1

This looks like a good early result from Juvederm.

It is a little more common around the eyes to have a little bit of bruising and extra swelling. You will see that when the bruising subsides and the swelling goes down, you will have a lovely result!

Beth Collins, MD
New Haven Plastic Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.